# SDR EIAA9687

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7B
- Condition: Inop
- Location: Cargo
- Part time: 85,210 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - ON CLIMB-OUT LWR AFT CARGO FIRE WARNING LIGHT CAME ON TWICE.  NR 1 FIRE BOTTLE DID NOT DISCHARGE.  NR 2 FIRE BOTTLE DISCHARGED NORMALLY.  SMELL OF ELECT BURNING IN THE COCKPIT.  RETURNED TO LAX.  FOUND BOTH NR 1 AND NR 2 FIRE BOTTLES DISCHARGED.  NR 1 BOTTLE AFT DISCHARGE PRESS SW INSTALLED IN NR 1 FWD POSITION.  REPOSITIONED TO THE CORRECT POSITIONS.  NO EVIDENCE OF FIRE SMOKE OR CHARRED WIRING FOUND.  4 HOUR OPS CHECK WAS OK.  FOUND NR 3 AFT SMOKE DETECT LIGHT CAME ON AND STAYED ON DURING OPS CHECK.  REPLACED NR 3 AFT SMOKE DETECTOR.  (M)
